MathSciNet Relay Station
MathSciNet bibliographic data
MR43823 (13,323f) 10.0X
Davenport, H. On the class-number of binary cubic forms. II. J. London Math. Soc. 26, (1951). 192–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement